# SDR 99ZZZX2696

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 RIGHT BIN FLOOR NEEDS OVERLAY.  REPAIRED COMPOSITE STRUCTURE IAW DRAWING AW-25-20-9804-06 OF PS-1.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.
